| Model Number |
02.07.0412SCF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Damage to Ligament(s) (1952); Joint Laxity (4526)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 july 2025.Lot 2310458: 25 items manufactured and released on 04-jul-2023.Expiration date: 2028-06-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At 1 month and a half from the primary, the patient came in reporting pain and instability due to a quad tendon rupture and the cause is unknown.The surgeon performed a quad tendon repair and upsized the poly (from 12 to 14 mm) to give the patient more stability.The surgery was completed successfully.